| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


S.S. Sandhya, E. Ebin Raja Merly, S.D. Deepa
      Heronian mean labeling of graphs
      International Mathematical Forum, Vol. 12, 2017, no. 15, 705-713
      https://doi.org/10.12988/imf.2017.68108

Copyright © 2017 S.S. Sandhya, E. Ebin Raja Merly and S.D. Deepa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines